Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multiplicity theory and the outer boundary

Author: John S. Spraker
Journal: Proc. Amer. Math. Soc. 112 (1991), 391-392
MSC: Primary 47B38; Secondary 47B15
MathSciNet review: 1062837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a conformal map from the unit disk onto a simply-connected region $ R$. Multiplication by $ f$ on $ {L^2}$ is a normal operator. In this paper it is shown that the outer boundary of $ R$ is a set of multiplicity one for this operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47B15

Retrieve articles in all journals with MSC: 47B38, 47B15

Additional Information

PII: S 0002-9939(1991)1062837-2
Keywords: Multiplicity, multiplication operator
Article copyright: © Copyright 1991 American Mathematical Society